# SDR PCAA0306079

- Difficulty date: June 12, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 30,300 hours, 34,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 852320490CV553
- Condition: Corroded
- Location: Fuselage
- Part time: 30,300 hours, 34,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK INSPECTION AT MAINTENANCE SERVICES.  BARE METAL AND MINOR CORROSION WAS FOUND ON RIGHT INBOARD SEAT TRACK FLOOR FLANGES BETWEEN STA. 182.00 AND STA. 600.00.  INSPECTED AND FOUND TO BE OUT OF LIMITS BETWEEN STA. 214.7 AND 216.5.   REPAIR DAMAGED AREA IAW DASH-8 REPAIR DRAWING RD8-53-1339 ,MAINTENANCE SERVICES.EAM DOC-22456/1533-01 AND DASH-8 AIRCRAFT STRUCTURAL REPAIR MANUAL.
